# SDR SWIA202502191209

- Difficulty date: December 9, 2024
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,006 hours, 32,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT FROM FS280.00 TO FS282.86 HAS SIGNS OF CORROSION BETWEEN STGR 22L AND 23L     (C-CHECK RO 2/18/2025)    REPAIRED CIRCUMFERENTIAL JOINT FROM FS280.00 TO FS282.86, BETWEEN STGR 22L AND STGR 23L IAW REO 670-53-21-2539 REV--, DATED 2024-12-31. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S121624-1, PO# 174849, DATE OF INSPECTION: 16 DEC 2024. SEE REPORT FOR DETAILS.CRJ700 SRM 51-42-06, SRM 51-25-16, SRM 51-21-11, 51-21-06
